Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 9, 2023, 2:51 PM CDT for Chase County, Marion County, Kansas. It was in force for 69 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2023, 2:51 PM CDT (19:51 UTC)
- Expired
- May 9, 2023, 4:00 PM CDT
- In force
- 69 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chase County, KS, Marion County, KS
The radar
The Topeka radar (KTWX), 74 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 2:52 PM CDT | TSTM WND GST 75 | 2 S Lost Springs, KS | WINDS RANGED FROM 70 TO 75 MPH ON VEHICLE ANEMOMETER. QUARTER SIZED HAIL REPORTED TOO. |
| May 9, 2:52 PM CDT | TSTM WND GST 75 | 2 S Lost Springs, KS | WINDS RANGED FROM 70 TO 75 MPH ON VEHICLE ANEMOMETER. QUARTER SIZED HAIL REPORTED TOO. |
| May 9, 2:52 PM CDT | TSTM WND GST 75 | 3 S Lost Springs, KS | WINDS RANGED FROM 70 TO 75 MPH ON VEHICLE ANEMOMETER. |
| May 9, 2:52 PM CDT | HAIL 1 | 2 S Lost Springs, KS | WIND GUSTS OF 70 TO 75 REPORTED AS WELL. |
| May 9, 2:52 PM CDT | HAIL 1 | 3 S Lost Springs, KS | WIND GUSTS OF 70 TO 75 REPORTED AS WELL. |
| May 9, 3:12 PM CDT | TSTM WND GST 60 | 4 Ne Marion, KS | TRAINED SPOTTER ESTIMATED 50 TO 60 MPH WINDS WITH PEA SIZED HAIL. |
| May 9, 3:15 PM CDT | TSTM WND GST 66 | Hymer, KS | DELAYED REPORT. |
| May 9, 3:25 PM CDT | HAIL 1 | Elmdale, KS | |
| May 9, 3:48 PM CDT | TSTM WND DMG | Cottonwood Falls, KS | POWERLINES WERE REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:33 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
311
WUUS53 KICT 091951
SVRICT
KSC017-115-092100-
/O.NEW.KICT.SV.W.0049.230509T1951Z-230509T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
251 PM CDT Tue May 9 2023
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northern Chase County in east central Kansas...
Northeastern Marion County in central Kansas...
* Until 400 PM CDT.
* At 251 PM CDT, a severe thunderstorm was located near Lincolnville,
or 11 miles south of Herington, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cottonwood Falls, Strong City, Lincolnville, Lost Springs, Elmdale,
Hymer, Tallgrass Prairie and Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 9693 3852 9635 3842 9636 3825 9666
3842 9702 3861 9698 3861 9693
TIME...MOT...LOC 1951Z 289DEG 18KT 3851 9690
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
BUTLER3 follow-up statements
766
WWUS53 KICT 091958
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
258 PM CDT Tue May 9 2023
KSC017-115-092100-
/O.CON.KICT.SV.W.0049.000000T0000Z-230509T2100Z/
Chase KS-Marion KS-
258 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN CHASE AND NORTHEASTERN MARION COUNTIES...
At 258 PM CDT, a severe thunderstorm was located near Burdick, or 13
miles southeast of Herington, moving east at 20 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Cottonwood Falls, Strong City, Lincolnville, Lost Springs, Elmdale,
Hymer, Tallgrass Prairie and Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 9693 3852 9635 3842 9636 3825 9666
3842 9702 3861 9698 3861 9693
TIME...MOT...LOC 1958Z 286DEG 19KT 3850 9684
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
BUTLER950
WWUS53 KICT 092029
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
329 PM CDT Tue May 9 2023
KSC017-115-092100-
/O.CON.KICT.SV.W.0049.000000T0000Z-230509T2100Z/
Chase KS-Marion KS-
329 PM CDT Tue May 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN CHASE AND EAST CENTRAL MARION COUNTIES...
At 328 PM CDT, a severe thunderstorm was located 7 miles northwest of
Strong City, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cottonwood Falls, Strong City, Elmdale, Hymer, Tallgrass Prairie and
Tallgrass Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 9635 3842 9636 3825 9666 3838 9693
3842 9691 3852 9679
TIME...MOT...LOC 2028Z 289DEG 18KT 3845 9665
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BUTLER319
WWUS53 KICT 092056
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
356 PM CDT Tue May 9 2023
KSC017-115-092105-
/O.EXP.KICT.SV.W.0049.000000T0000Z-230509T2100Z/
Chase KS-Marion KS-
356 PM CDT Tue May 9 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHASE AND EAST
CENTRAL MARION COUNTIES WILL EXPIRE AT 400 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central and east central Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Marion County.
LAT...LON 3852 9635 3842 9636 3825 9666 3838 9693
3842 9691 3852 9679
TIME...MOT...LOC 2055Z 289DEG 18KT 3841 9650
$$
BUTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:25 PM CDT, 26 minutes earlier.
Area forecast discussion, May 9, 2:25 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Wichita KS 225 PM CDT Tue May 9 2023 .SHORT TERM...(This evening through Friday night) Issued at 221 PM CDT Tue May 9 2023 Key Points: * Severe Storms Continue into the Evening * Scattered Storms Possible Wednesday, Once Again * Storms Expected Thursday, Some Likely Severe This afternoon through Friday night... As of 215pm this afternoon, a cluster of thunderstorms with embedded supercells continue to progress east and southeast across portions of central and north central KS. The environment east and southeast of these thunderstorms remains very favorable for storm maintenance with MLCAPE in excess of 2500 J/kg with sufficient veering with height in 35-45 kt of effective shear. Bottom-line with these storms, large hail in excess of golfball size and wind gusts to 80 mph will remain possible with this complex through the afternoon. Further south and west, an outflow boundary, spawn by the ongoing storms, continues to slowly move southward with its current location from near Ness City to just north of Great Bend. This outflow boundary intersects a dryline near Ness City. Latest surface analysis reveals a plume of upper 60 to low 70 dew points streaming northwestward towards this pseudo-triple-point area. With the overall coverage of storms decreasing within the western flank of ongoing convection, would expect this zone from Great Bend to Jetmore to Ness City to become quite favorable for additional supercell development later this afternoon. Right moving supercell storm motion would favor a due-east storm motion and parallel to the boundary. Existing low-level vorticity along boundary combined with increasing low-level instability would suggest an increasing tornado threat as the afternoon progresses. This trend is supported by the latest WoFs and SSCRAM depictions. Assuming the secondary supercells develop, eventual upscale growth is possible with a push southeastward within the greatest low-level theta-e. By Wednesday, the ridge axis will slowly begin to slide eastward. Forecast soundings from the ECMWF, GFS, and NAM reveal minimal MLCIN by mid-afternoon. This should foster scattered thunderstorm development. Effective shear values less than 30 kt suggest pulse- type convection is probable. Increasing WAA and a remnant tropical wave from the Gulf of Mexico Wednesday night could yield additional storms overnight. The latest suite of 7am model guidance continues to suggest another favorable setup for severe storms Thursday afternoon into Thursday evening. A strong midlevel trough is progged to eject into the Plains. A triple point will develop across west-central KS with a northwest to southeast orientated dryline extending into portions of south central KS. An upper level jet is progged to eject into central and western KS during the afternoon and early evening hours with a large component of this jet orthogonal to the dryline. This would support a mostly-discrete supercell setup. Any supercell will be capable of large to very large hail and damaging winds. Any storm that remains discrete towards 7pm will encounter increasing low-level shear and subsequent tornado potential. Additional rain chances are possible Friday into Friday night as the aforementioned midlevel low slowly progresses north and east. .LONG TERM...(Saturday through Tuesday) Issued at 221 PM CDT Tue May 9 2023 The aforementioned midlevel trough will become cutoff and slowly weaken across the Plains into next week. This could bring additional rain chances Friday and Saturday morning. A secondary, southern stream, cutoff low across west TX may continue rain chances into Sunday. A dry stretch is likely to begin early next week as midlevel ridging amplifies across the western CONUS. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1241 PM CDT Tue May 9 2023 A line of thunderstorms will continue to push southeast through the afternoon hours. The highest confidence for air field impact is RSL, SLN, HUT, and ICT, and have introduced TEMPO at each of those airports. Confidence is lower at the other sites and will maintain VCTS with the most likely timeframe. Additional development is possible towards 00Z across central KS. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 64 84 64 79 / 50 20 30 80 Hutchinson 62 85 62 79 / 60 20 30 70 Newton 63 84 63 79 / 50 20 30 70 ElDorado 63 83 63 78 / 40 20 40 80 Winfield-KWLD 64 84 63 79 / 40 20 40 70 Russell 60 85 60 79 / 60 20 50 80 Great Bend 59 85 60 78 / 60 20 40 70 Salina 62 86 63 81 / 50 20 40 80 McPherson 62 85 62 79 / 50 20 40 70 Coffeyville 64 84 64 78 / 30 30 40 70 Chanute 63 84 64 79 / 40 30 40 70 Iola 62 84 63 78 / 50 30 40 70 Parsons-KPPF 64 84 64 79 / 40 30 40 70 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...BMB LONG TERM...BMB AVIATION...BMB
Hazardous weather outlook, May 9, 11:30 AM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1130 AM CDT Tue May 9 2023 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100945- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1130 AM CDT Tue May 9 2023 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Afternoon and Tonight Scattered storms over northern Kansas will develop southward impacting much of the area this afternoon. The strongest storms may be capable of producing hail up to tennis ball size and damaging winds around 80 mph. A brief tornado is also possible. Some of this activity may linger into the evening hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered storms are expected Wednesday night, especially across eastern Kansas. Severe storms are not expected with this activity. Storms will be possible late Thursday afternoon into Thursday evening, especially for locations along and west of Interstate 135. Severe storms will be possible with this activity. Periodic hit or miss thunderstorms are possible for Friday night through Monday. While a few strong storms cannot be ruled out, we are not looking for organized severe storms through this time period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, May 9, 1:39 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
139 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 4 NE MILBERGER 38.76N 98.85W
05/09/2023 E1.00 INCH RUSSELL KS PUBLIC
BRIEF QUARTER SIZED HAIL VIA TWITTER VIDEO.
&&Local storm report, May 9, 2:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
206 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 7 NW ELLSWORTH 38.81N 98.32W
05/09/2023 M0.75 INCH ELLSWORTH KS AMATEUR RADIO
&&Special weather statement, May 9, 2:17 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Wichita KS
217 PM CDT Tue May 9 2023
KSZ048>051-091945-
Ellsworth KS-Rice KS-McPherson KS-Saline KS-
217 PM CDT Tue May 9 2023
...A strong thunderstorm will impact portions of northwestern
McPherson, northeastern Rice, Ellsworth and southwestern Saline
Counties through 245 PM CDT...
At 217 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kanopolis, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ellsworth, Kanopolis, Marquette, Geneseo, Brookville, Lorraine,
Frederick, Kanopolis Lake, Kanopolis State Park and Ellsworth
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central Kansas.
&&
LAT...LON 3852 9833 3880 9833 3886 9776 3845 9780
TIME...MOT...LOC 1917Z 269DEG 35KT 3866 9820
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BUTLERLocal storm report, May 9, 2:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
222 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 7 ENE LORRAINE 38.61N 98.20W
05/09/2023 M1.00 INCH ELLSWORTH KS STORM CHASER
&&Special weather statement, May 9, 2:28 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
228 PM CDT Tue May 9 2023
KSZ052-092000-
Marion KS-
228 PM CDT Tue May 9 2023
...A strong thunderstorm will impact portions of northeastern Marion
County through 300 PM CDT...
At 228 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ramona, or 10 miles southwest of Herington, moving southeast at 40
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lincolnville, Ramona, Durham, Tampa, Lost Springs, Pilsen and Marion
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central and east central Kansas.
&&
LAT...LON 3852 9693 3852 9682 3835 9682 3847 9725
3861 9721 3861 9693
TIME...MOT...LOC 1928Z 294DEG 35KT 3856 9707
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BUTLERLocal storm report, May 9, 2:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
240 PM CDT TUE MAY 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL CLAFLIN 38.52N 98.54W
05/09/2023 M0.75 INCH BARTON KS FIRE DEPT/RESCUE
PEA TO PENNY SIZED HAIL REPORTED. A WIND
GUST OF 48 MPH WAS REPORTED AS WELL.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:32 AM CDT | Special Weather Statement | ICT | Neosho | 28 min |
| May 9, 3:11 AM CDT | Special Weather Statement | ICT | Neosho | 34 min |
| May 9, 4:07 AM CDT | Special Weather Statement | ICT | Chase | 23 min |
| May 9, 4:20 AM CDT | Special Weather Statement | ICT | Neosho | 25 min |
| May 9, 4:30 AM CDT | Special Weather Statement | ICT | Chase | 30 min |
| May 9, 4:43 AM CDT | Special Weather Statement | ICT | Neosho | 32 min |
| May 9, 4:51 AM CDT | Special Weather Statement | ICT | Chase | 39 min |
| May 9, 5:00 AM CDT | Special Weather Statement | ICT | Russell | 30 min |
| May 9, 5:10 AM CDT | Special Weather Statement | ICT | Allen | 35 min |
| May 9, 5:26 AM CDT | Special Weather Statement | ICT | Chase | 34 min |
| May 9, 6:12 AM CDT | Special Weather Statement | ICT | Ellsworth | 33 min |
| May 9, 11:37 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 53 min |
| May 9, 11:54 AM CDT | Tornado Warning | ICT | Russell | 36 min |
| May 9, 12:29 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 61 min |
| May 9, 1:21 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell, Saline | 54 min |
| May 9, 2:17 PM CDT | Special Weather Statement | ICT | Ellsworth | 28 min |
| May 9, 2:22 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 53 min |
| May 9, 2:28 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| May 9, 3:23 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 52 min |
| May 9, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 78 min |
| May 9, 4:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 72 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 51 min |
| May 9, 4:42 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Elk, Greenwood, Neosho, Wilson, Woodson | 93 min |
| May 9, 4:51 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Sedgwick, Sumner | 54 min |
| May 9, 5:11 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Chautauqua, Labette, Montgomery, Neosho, Wilson | 55 min |
| May 9, 5:47 PM CDT | Special Weather Statement | ICT | Reno | 28 min |
| May 9, 6:08 PM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery, Neosho | 52 min |
| May 9, 6:15 PM CDT | Special Weather Statement | ICT | Reno | 45 min |
| May 9, 6:17 PM CDT | Special Weather Statement | ICT | Montgomery | 58 min |
| May 9, 6:56 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.